Side Effects Of Reyataz Vs Prezista
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
Rocky Mountain CARESHi and thanks for posting.No need to be nervous. Both Reyataz (atazanavir) and Prezista (darunavir) are highly recommended first-line HIV protease inhibitors. If the yellowing of the eyes and skin are problematic, a switch from on to the other... Read more »
The Robert James Frascino AIDS FoundationHi,Both Prezista and Reyataz (both boosted with Norvir) are good options for a protease inhibitor in your regimen. There are no head-to-head comparisons to suggest one is more efficacious than the other.Reyataz has been available since 2003 and was... Read more »
Rocky Mountain CARESHi.It's not clear from what you've posted what the cause of your new symptoms are, but any new symptom after a medication switch naturally raises the possibility of a medication side effect or unexpected drug-drug interaction. I'd... Read more »
North Shore University HospitalDear Alfredo,Thanks for your question. I am sorry that the Atripla failed. It is very telling that you remained adherent for a full year despite the side effects. This means you have great will power, which would translate to success on your next... Read more »
Connect With Others
Posted by dayleth, 2 RepliesI AM ON PREZISTA , NORVIR TRUVADA , WHO ELSE IS ON THAT CAMBO ?? ?I NEED TO KNOW ABOUT SIDE EFFECTS OF PREZISTA AND IF IS WORKING FOR YOU! Read more »
Posted by cm82391, 4 RepliesI'm taking a combination of the the three and i'm breaking out HORRIBLY!!!
Is anyone else on these meds and having this issues? Or one of the three above?
Or do I just have really bad skin? Read more »
Posted by dayleth, 1 ReplyAlguien Esta tomando este combo? Estaba en reyataz anteriormente y me cambiaron a prezista, Si alguien Esta en este regimen Por favor cuales han sido Los resultados positivos o negativos,me dio una infeccion y temo que Sean Mis defensas bajas.... Read more »
Posted by PozInOrlando, 6 RepliesSo I got a call from the local health department today stating my meds will be ready to pick up first thing tomorrow morning. I'm planning to go after work (I get off at 2pm) to go pick them up.
Im scared of the side effects the meds may have on me.... Read more »
Guides for People With HIV